# SDR 07FDEA03054

- Difficulty date: August 22, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143N3691
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FUSELAGE HAS A DIVOT IN THE SKIN AND RUNNING INTO A RIVET AT STATION 700, APPROXIMATELY 5" ABOVE STRINGER 23L.  MEASURED THE DAMAGED AREA PER SRM 53-00-01 AND SRM 53-00-01.  OUT OF LIMITS IAW SRM 53-30-  01.  ACCOMPLISHED REPAIR IAW EA F-5310-110755, DATED 7/30/07.  THERE IS NO FOLLOW UP ACTION REQUIRED.
